Year 2019, Volume 23 , Issue 5, Pages 714 - 717 2019-10-01

Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator

Öznur ÖZKAN KILIÇ [1]


The aim of this paper  is to introduce a new subclasses of the Janowski type close-to-convex functions defined by Ruscheweyh derivative operator and obtain coefficient bounds belonging to this class. 

Univalent function, Subordination, Close-to-convex function
  • [1] R. M. Goel, B. C. Mehrok, “A subclass of starlike functions with respect to symmetric points” , Tamkang Journal of Mathematics, Vol. 13, No. 1, 11–24, 1982. [2] W. Janowski, “Some extremal problems for certain families of analytic functions”, Ann. Pol. Math., 28, 297-326, 1973.[3] W. Kaplan, “Close-to-convex schlicht functions”, Michigan Math. J., 1, 169-185, 1952.[4] M. O. Reade, “ On close-to-convex univalent functions”, Michigan Math. J., Volume 3, Issue 1, 59-62, 1955.[5] S. Ruscheweyh, “New criteria for univalent functions”, Proc. Amer. Math. Soc., 49, 109- 115, 1975.
Primary Language en
Subjects Mathematics
Published Date October 2019
Journal Section Research Articles
Authors

Orcid: 0000-0003-4209-9320
Author: Öznur ÖZKAN KILIÇ (Primary Author)
Institution: Baskent University
Country: Turkey


Dates

Application Date : January 10, 2019
Acceptance Date : January 28, 2019
Publication Date : October 1, 2019

Bibtex @research article { saufenbilder511321, journal = {Sakarya University Journal of Science}, issn = {}, eissn = {2147-835X}, address = {}, publisher = {Sakarya University}, year = {2019}, volume = {23}, pages = {714 - 717}, doi = {10.16984/saufenbilder.511321}, title = {Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator}, key = {cite}, author = {Özkan Kılıç, Öznur} }
APA Özkan Kılıç, Ö . (2019). Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator . Sakarya University Journal of Science , 23 (5) , 714-717 . DOI: 10.16984/saufenbilder.511321
MLA Özkan Kılıç, Ö . "Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator" . Sakarya University Journal of Science 23 (2019 ): 714-717 <http://www.saujs.sakarya.edu.tr/en/pub/issue/44066/511321>
Chicago Özkan Kılıç, Ö . "Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator". Sakarya University Journal of Science 23 (2019 ): 714-717
RIS TY - JOUR T1 - Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator AU - Öznur Özkan Kılıç Y1 - 2019 PY - 2019 N1 - doi: 10.16984/saufenbilder.511321 DO - 10.16984/saufenbilder.511321 T2 - Sakarya University Journal of Science JF - Journal JO - JOR SP - 714 EP - 717 VL - 23 IS - 5 SN - -2147-835X M3 - doi: 10.16984/saufenbilder.511321 UR - https://doi.org/10.16984/saufenbilder.511321 Y2 - 2019 ER -
EndNote %0 Sakarya Üniversitesi Fen Bilimleri Enstitüsü Dergisi Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator %A Öznur Özkan Kılıç %T Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator %D 2019 %J Sakarya University Journal of Science %P -2147-835X %V 23 %N 5 %R doi: 10.16984/saufenbilder.511321 %U 10.16984/saufenbilder.511321
ISNAD Özkan Kılıç, Öznur . "Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator". Sakarya University Journal of Science 23 / 5 (October 2019): 714-717 . https://doi.org/10.16984/saufenbilder.511321
AMA Özkan Kılıç Ö . Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator. SAUJS. 2019; 23(5): 714-717.
Vancouver Özkan Kılıç Ö . Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator. Sakarya University Journal of Science. 2019; 23(5): 714-717.
IEEE Ö. Özkan Kılıç , "Coefficient inequalities for Janowski type close-to-convex functions associated with Ruscheweyh Derivative Operator", Sakarya University Journal of Science, vol. 23, no. 5, pp. 714-717, Oct. 2019, doi:10.16984/saufenbilder.511321